# SDR 2013FA0000326

- Difficulty date: May 30, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Part time: 47,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND .5" CRACK IN BS 663 BULKHEAD, LBL43, WL 194.  REPAIRED IAW EC/RA 5710-02287 AND AVO 5710-02262-0218-1.
